# SDR CA991208042

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Heater
- Part number: NF20216526
- Condition: Failed
- Location: Windscreen
- Part time: 11,663 hours
- Component: Braero
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT PILOTS WINDSCREEN HEAT NOT WORKING.  WINDSCREEN REPLACED.
